Hi doctor !
I am using melacream on my face used 20 days it self . I stopped 1 weak ago when I using that got good result and looking great . But now got dell face and in near eyes side both side some black skin came please suggest me what should I do . Or tell any alternative cream but I want good result .
PG Diploma In Clinical Cosmetology (PGDCC), PG Diploma in Aesthetic Medicine & Hair Transplant, MBBS
24 years experience
Ask Free Question
Please stop using mela cream on your face. Start using aloe vera based products. Aloe jelly or aloe propolis cream is good.
6 people found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.
Book appointment with top doctors for Body Weakness treatment